# SDR CA140108005

- Difficulty date: January 3, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 68,163 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1263A000002
- Condition: Seized
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) FLIGHT DISPATCHED WITH PACK 1 INOPERATIVE AND ENROUTE AT FL310 CABIN ALTITUDE BEGAN TO CLIMB APPROXIMATELY 300 FPM.  ALL INDICATIONS ON ECAM PAGE WERE NORMAL. CREW REQUESTED A DESCENT TO 13000 FT WHERE PRESSURIZATION STARTED BEHAVING NORMALLY. FLIGHT CONTINUED AT 13000 FT WITHOUT FURTHER INCIDENT.  FOUND ACM NR 1 SEIZE.  ACM 1 REPLACED IAW AMM 21-52-21, LEAK CHECK & OPS CHK C/OUT IAW AMM 21-63-00.  PACK NR 1 SERVICEABLE.
